English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Double Pieri algebras and iterated Pieri algebras for the classical groups

MPS-Authors
/persons/resource/persons235447

Howe,  Roger
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235673

Lee,  Soo Teck
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Howe, R., Kim, S., & Lee, S. T. (2017). Double Pieri algebras and iterated Pieri algebras for the classical groups. American Journal of Mathematics, 139(2), 347-401. doi:10.1353/ajm.2017.0008.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0ADF-7
Abstract
There is no abstract available